RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Botashev, Kh I

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:62
Abstract pages:491
Full texts:213
References:69

http://www.mathnet.ru/eng/person53828
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/212825

Publications in Math-Net.Ru
2006
1. Kh. I. Botashev, “Construction of quasi-periodic solutions of guaranteed accuracy by the small parameter method”, Zh. Vychisl. Mat. Mat. Fiz., 46:1 (2006),  95–101  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 46:1 (2006), 90–96  scopus
2003
2. Kh. I. Botashev, “Localization of Exact Solutions of Second-Order Quasilinear Systems”, Differ. Uravn., 39:4 (2003),  435–440  mathnet  mathscinet; Differ. Equ., 39:4 (2003), 467–472
2002
3. Kh. I. Botashev, “A Remark on the Boundedness of Solutions of Systems of Nonhomogeneous Second-Order Differential Equations”, Differ. Uravn., 38:10 (2002),  1299–1302  mathnet  mathscinet; Differ. Equ., 38:10 (2002), 1379–1384
2001
4. Kh. I. Botashev, “Construction of periodic solutions of assured accuracy for a quasilinear mathematical model by the model of small parameter”, Zh. Vychisl. Mat. Mat. Fiz., 41:6 (2001),  938–946  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 41:6 (2001), 889–897
1998
5. Kh. I. Botashev, “Construction of periodic solutions with a given accuracy by the method of the small parameter”, Zh. Vychisl. Mat. Mat. Fiz., 38:5 (1998),  728–733  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 38:5 (1998), 698–703

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020